Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn exact solvability of anharmonic oscillators in large dimensions
Author(s) Vladimir P. Gerdt, Znojil Miloslav, Denis A. Yanovich
TypeArticle in Conference Proceedings
File
URL http://wwwmayr.in.tum.de/cgi-bin/openURL?debug=&genre=article&title=casc&volume=2003&spage=143
LanguageEnglish
Pages143-162
PublisherInstitut für Informatik, Technische Universität München
AddressGarching
Year2003
EditorGanzha, V.G. and Mayr, E.W. and Vorozhtsov, E.V.
Edition0
Translation No
Refereed No
Webmaster